# SDR JIKA2015043001

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N243DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT609B
- Aircraft time: 23,620 hours, 20,915 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE, ABOUT 150 MILES OUT PILOT LOST COMMUNICATIONS WITH ATC.  COMMUNICATIONS WERE RE-ESTABLISHED AFTER 10 MINUTES.  THE PILOT ELECTED TO CONTINUE ON & LANDED WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED A CHAFED WIRE ON THE PILOT’S SIDE MICROPHONE SOCKET.  REPAIRED THE CHAFED WIRE & PERFORMED AN OPERATIONAL CHECK OF BOTH COMM 1 & 2 RADIOS.  SYS CHECKED SATISFACTORY.
